Top answers from doctors based on your search:
what will cause blurry spots in my vision and symptoms
A 48-year-old member asked:
30 years experience Ophthalmology
So many possible: So many possible reasons...May be as simple as dryness, but could be from floaters due to a vitreous bleed. You need to see an eye doctor, especially ... Read More
32 years experience Family Medicine
Many things: If you were younger (20s-30s), i would consider migraine headaches. Depending on your general health/medications taken, diabetes or cataracts could be ... Read More
A 39-year-old member asked:
Headache: Suggestive f migraine.
A 34-year-old female asked:
A Verified Doctor answered
Sounds like: Floaters.Usually not significant but mention them at your next eye exam.If interferes with vision, don't wait to b seen.
41 years experience Internal Medicine
See below: You may actually have occular migraine headaches. You should see an opthalmologist.
26 years experience Ophthalmology
Ocular migraines!: Ocular migraines are a form of migraines that take place in the occipital cortex (part of the brain that interprets/controls vision). They lack the s ... Read More
A female asked:
24 years experience Psychiatry
Hello. : Hello. You have a visual aura for your migraine headaches. Although not clearly understood, it is though that electrical impulses are processed by t ... Read More
A female asked:
35 years experience Pediatrics
See Dr. ASAP: She needs to see the Dr. ASAP to find out what is causing this and what treatment is recommended.
A 45-year-old female asked:
51 years experience Ophthalmology
Several things: Retinal detachment rarely causes a red eye or pain. There are a number of things that could cause your symptoms including an internal inflammation te ... Read More
A 59-year-old female asked:
Specializes in Family Medicine
Have a thorough eval: Good evening. Because the possibilities are numerous, you should really contact your doctor for further eval. Several causes readily come to mind (lik ... Read More
A 35-year-old male asked:
44 years experience Child Psychiatry
Visual changes may: occur during citalopram withdrawal. If problematic slow the taper and consult prescriber. Generally longer use requires longer taper if withdrawal eff ... Read More
A 33-year-old female asked:
33 years experience Neurology
Insufficient data: Please repost and include how long this has been going on, how long it lasts each time, and whether you have a diagnosis of migraine headaches.
A 21-year-old member asked:
25 years experience Ophthalmology
See your doctor: While pinched nerves and spots in the vision are usually not related, there may be something more involved that needs to be evaluated. This is especia ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!